[Un problème extrémal pour les polynômes]
Nous donnons dans ce papier une solution à un problème extrémal sur les polynômes, qui est de trouver des nombres complexes
We give a solution to an extremal problem for polynomials, which asks for complex numbers
Accepté le :
Publié le :
Kai-Uwe Schmidt 1
@article{CRMATH_2014__352_2_95_0, author = {Kai-Uwe Schmidt}, title = {An extremal problem for polynomials}, journal = {Comptes Rendus. Math\'ematique}, pages = {95--97}, publisher = {Elsevier}, volume = {352}, number = {2}, year = {2014}, doi = {10.1016/j.crma.2013.12.011}, language = {en}, }
Kai-Uwe Schmidt. An extremal problem for polynomials. Comptes Rendus. Mathématique, Volume 352 (2014) no. 2, pp. 95-97. doi : 10.1016/j.crma.2013.12.011. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2013.12.011/
[1] Computational Excursions in Analysis and Number Theory, CMS Books Math., Springer-Verlag, New York, NY, 2002
[2] Polynomials with Littlewood-type coefficient constraints, Approximation Theory, X (St. Louis, MO, 2001), Innov. Appl. Math., Vanderbilt University Press, Nashville, TN, 2002, pp. 153-196
[3] Some unsolved problems, Mich. Math. J., Volume 4 (1957), pp. 291-300
[4] An inequality for the maximum of trigonometric polynomials, Ann. Pol. Math., Volume 12 (1962), pp. 151-154
[5] Sur les polynômes à coefficients unimodulaires, Bull. Lond. Math. Soc., Volume 12 (1980), pp. 321-342
[6] Generalized bounds on the crest-factor distribution of OFDM signals with applications to code design, IEEE Trans. Inf. Theory, Volume 52 (2006), pp. 992-1006
[7] On polynomials
[8] Some Problems in Real and Complex Analysis, Heath Math. Monogr., D.C. Heath and Company, Lexington, MA, 1968
[9] On the peak-to-mean envelope power ratio of phase-shifted binary codes, IEEE Trans. Commun., Volume 56 (2008), pp. 1816-1823
[10] On the computation and reduction of the peak-to-average power ratio in multicarrier communications, IEEE Trans. Commun., Volume 48 (2000), pp. 37-44
[11] Über die Gleichverteilung von Zahlen mod. Eins, Math. Ann., Volume 77 (1916) no. 3, pp. 313-352
Cité par Sources :
Commentaires - Politique